# SDR DALA2015010800172

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 33,043 hours, 15,714 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK Y1292 BETWEEN FRAMES 41 - 47.  FOUND OUT LIMITS AND REPLACED IAW SRM 51-72-11 AND DWG D53370500.
